# SDR AALA20090319TUL01

- Difficulty date: March 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,988 hours, 16,592 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE INSIDE AFT CARGO DOOR AT HINGE IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-03-00.
